# SDR RMXA2186

- Difficulty date: April 29, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N93CH
- Make and model: Bell 206L-3
- Aircraft serial: 51314
- Aircraft time: 10,208 hours
- Engine: Allsn 250C30P
- Engine time: 12,519 hours
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Failed
- Location: Tot
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOT OVERTEMP LIGHT ILLUMINATED WHEN BATTERY TURNED ON.  REPAIRED WIRE IN CONNECTOR PLUG.
